Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2001 year

Global attractor and its perturbations for a dissipative hyperbolic equation. Russian Journal of Mathematical Physics. V.8. 2001. N3. P.311-330.

Download (87.8 KB)

Authors: Chepyzhov V., Vishik M.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site